Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 355, NWS Memphis, TN

May 13, 2011Cross County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 12:39 PM CDT for Cross County, Poinsett County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2011, 12:39 PM CDT (17:39 UTC)
Expired
May 13, 2011, 1:30 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Cross County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 12:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS54 KMEG 131739
SVRMEG
ARC037-111-131830-
/O.NEW.KMEG.SV.W.0355.110513T1739Z-110513T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 130 PM CDT

* AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HICKORY
  RIDGE...OR 15 MILES NORTHWEST OF WYNNE...AND MOVING NORTHEAST AT 25
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARRISBURG
  AND TRUMANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3558 9102 3570 9048 3544 9049 3544 9050
      3534 9051 3523 9104
TIME...MOT...LOC 1739Z 228DEG 23KT 3543 9090

$$
2 follow-up statements
273 
WWUS54 KMEG 131759
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1259 PM CDT FRI MAY 13 2011

ARC037-111-131830-
/O.CON.KMEG.SV.W.0355.000000T0000Z-110513T1830Z/
CROSS AR-POINSETT AR-
1259 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN POINSETT AND NORTHERN CROSS COUNTIES...

AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SUPPLY...OR 7 MILES SOUTHWEST OF HARRISBURG...MOVING NORTHEAST AT 25
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FISHER...
HARRISBURG...TRUMANN...SUPPLY...PROMISED LAND...PITTINGER...
HYDRICK...BRUSHY LAKE...WILEY CROSSING...MAPLE GROVE...MC CORMICK...
WHITAKER...LANDERS AND WEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3558 9102 3570 9048 3544 9049 3544 9050
      3534 9051 3523 9104
TIME...MOT...LOC 1759Z 228DEG 23KT 3552 9078

$$
868 
WWUS54 KMEG 131807
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT FRI MAY 13 2011

ARC037-111-131830-
/O.CON.KMEG.SV.W.0355.000000T0000Z-110513T1830Z/
CROSS AR-POINSETT AR-
107 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL POINSETT AND NORTHEASTERN CROSS COUNTIES...

AT 107 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR HARRISBURG...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARRISBURG...
TRUMANN...SUPPLY...PROMISED LAND...WILEY CROSSING...MAPLE GROVE...MC
CORMICK...WHITAKER...LANDERS...WEONA...OLD WEONA...WEONA JUNCTION...
BAY VILLAGE AND STEWART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3528 9087 3561 9086 3570 9048 3544 9049
      3544 9050 3534 9051
TIME...MOT...LOC 1807Z 228DEG 23KT 3555 9073

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 10:20 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 13, 10:20 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 AM CDT FRI MAY 13 2011

.UPDATE...

MAIN SHIELD OF SHOWERS AND THUNDERSTORMS IS QUICKLY EXITING THE
MIDSOUTH THIS MORNING GIVING WAY TO CLEARING SKIES. THIS COMBINED
WITH WEAK SOUTHERLY SURFACE FLOW WILL HELP TO FURTHER DESTABILIZE
THE ATMOSPHERE. WEAK CAPPING SHOULD ERODE BY EARLY AFTERNOON
ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP. DEEP MID LEVEL LAPSE
RATES ARE DEPICTED IN THE 7-8 C/KM RANGE ALONG WITH MOSTLY UNI-
DIRECTIONAL SHEAR. THIS WOULD ALLOW FOR MORE PULSE TYPE CONVECTION
AND THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS. ADJUSTED
POPS...TEMPERATURES...AND SKY COVER TO ADJUST FOR CURRENT TRENDS.
UPDATE HAS BEEN SENT.

CCD

&&

.PREV DISCUSSION... /ISSUED 712 AM CDT FRI MAY 13 2011/

UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 354 AM CDT FRI MAY 13 2011/

DISCUSSION...

SHORT TERM...TODAY THROUGH MONDAY NIGHT...

A LARGE UPPER LEVEL LOW PRESSURE CENTERED OVER KANSAS EARLY THIS
MORNING WILL CONTINUE TO MOVE SLOWLY SOUTHEAST THROUGH THE DAY. A
LEAD SHORTWAVE IS CONTINUING TO DRIVE A WEAKENING MESOSCALE
CONVECTIVE SYSTEM (MCS) ACROSS THE MID SOUTH EARLY THIS MORNING.
LATEST TRENDS CONTINUE TO INDICATE THAT A STRONG GUST FRONT WILL
ADVANCE FURTHER EAST OF ONGOING STORMS WHICH SHOULD LEAD TO A
CONTINUED WEAKENING AS THEY MOVE EAST AFTER SUNRISE. THIS COMPLEX
SHOULD DISSIPATE BY LATE THIS MORNING OR EARLY AFTERNOON OVER
EASTERN AREAS. AT THIS TIME...WILL MAINTAIN LIKELY POPS ALONG AND
EAST OF THE MISSISSIPPI RIVER THIS MORNING...WITH CHANCE POPS
FURTHER WEST.

A SECONDARY MID LEVEL SHORTWAVE MOVING ALONG THE SOUTHERN
PERIPHERY OF THE UPPER LEVEL LOW WILL MOVE INTO THE MID SOUTH THIS
AFTERNOON AND FORCE ANOTHER ROUND OF THUNDERSTORMS IN A WEAKLY
CAPPED ENVIRONMENT. THE ATMOSPHERE SHOULD RECOVER FROM MORNING
CONVECTIVE ACTIVITY WITH THE AIRMASS BECOMING MODERATELY TO
STRONGLY UNSTABLE BY THIS AFTERNOON. AFTERNOON MUCAPES SHOULD
RANGE FROM 2000-3000J/KG...LI/S WILL RANGE FROM -4C TO -7C...AND
MID LEVEL LAPSE RATES SHOULD STEEPEN TO GREATER THAN 6.5C/KM. THIS
IMPROVED THERMODYNAMIC ENVIRONMENT COMBINED WITH INCREASING DEEP
LAYER SHEAR ASSOCIATED WITH A 40-50KT MID LEVEL JET STREAK SHOULD
SUPPORT A FEW SEVERE STORMS THIS AFTERNOON. THE PRIMARY THREATS
FROM ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS AS
LAPSE RATES STEEPEN AND MID LEVEL DRY AIR REMAINS IN PLACE. THE
TORNADO THREAT APPEARS LOW AS THE FLOW IN THE LOWEST 1KM REMAINS
RATHER WEAK AND THE WIND FIELDS BECOME UNIDIRECTIONAL. PLAN TO
CONTINUE MENTION OF SEVERE STORMS AND SLIGHT RISK IN LATEST HWO.
THUNDERSTORMS SHOULD SLOWLY DIMINISH IN INTENSITY BY THIS EVENING
WITH THE LOSS OF DAYTIME HEATING AS THEY MOVE EASTWARD. A COLD
FRONT SHOULD MOVE EAST THROUGH THE MID SOUTH TONIGHT BRINGING AN
END TO NUMEROUS SHOWERS AND THUNDERSTORMS OVERNIGHT. MUCH COOLER
AND LESS HUMID CONDITIONS WILL ALSO FILTER INTO THE REGION BEHIND
THE FRONTAL PASSAGE.

THE UPPER LEVEL LOW PRESSURE SHOULD MOVE INTO THE OHIO VALLEY ON
SATURDAY WITH A SECONDARY UPPER LEVEL LOW PRESSURE FORECAST TO
MOVE SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY SUNDAY AND INTO
THE MID SOUTH ON MONDAY. THIS SHOULD KEEP ABUNDANT CLOUD COVER AND
LINGERING CHANCES FOR SHOWERS OVER THE AREA THROUGH THE WEEKEND
AND INTO THE FIRST PART OF NEXT WEEK. TEMPERATURES SHOULD BE MUCH
COOLER AND AVERAGE SEVERAL DEGREES BELOW NORMAL THROUGH EARLY NEXT
WEEK.

LONG TERM...TUESDAY THROUGH FRIDAY.

HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH FOR THE MIDDLE OF
NEXT WEEK WITH A RETURN TO DRY WEATHER AND SLOWLY WARMING
TEMPERATURES. ANOTHER UPPER LEVEL TROUGH WILL APPROACH FROM THE
WEST BY THE END OF NEXT WEEK BRINGING ADDITIONAL CHANCES FOR
SHOWERS AND THUNDERSTORMS. WARMER AND HUMID WEATHER WILL ALSO MAKE
A RETURN BY THE END OF THE EXTENDED FORECAST PERIOD.

HYDROLOGY...

THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD
STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS
THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER
FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR
THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR
SOME LOCATIONS. PLEASE USE EXTREME CAUTION AND CONTINUE TO HEED THE
ADVICE OF YOUR LOCAL EMERGENCY MANAGEMENT OFFICIALS. ALSO CONTINUE
TO AVOID AREAS THAT REMAIN FLOODED. RIVER LEVELS WILL CONTINUE TO
SLOWLY FALL OVER THE NEXT SEVERAL DAYS.

SMALLER TRIBUTARIES OFF OF THE MAIN STEM MISSISSIPPI RIVER MAY SEE
RISES IF HEAVIER RAINFALL DOES FALL OVER THE BASINS TODAY...AS RUNOFF
WILL NOT BE ABLE TO ESCAPE THE SMALLER RIVERS DUE TO CONTINUED
BACK WATER FLOOD ISSUES ASSOCIATED WITH THE MISSISSIPPI RIVER.
PLEASE CONTINUE TO MONITOR THE LATEST RIVER FORECASTS AND STAGES
THROUGH THE WEEKEND.

JLH

&&

.AVIATION...

12Z TAF CYCLE

A BROAD AREA OF RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS IS
GRADUALLY COMING TO AN END BY 13/14Z. DAYTIME INSTABILITY ALONG
WITH AN APPROACHING MID LEVEL SHORTWAVE TROUGH WILL PRODUCE
ADDITIONAL SHOWERS AND THUNDERSTORMS AT TAF SITES THIS AFTERNOON.
ADJUSTED TIMING OF BEST CHANCES FOR THUNDERSTORMS AT JBR BETWEEN
13/18-20Z...MEM 13/19-21Z...MKL 13/20-22Z...AND TUP 13/22-24.
SOUTHWEST WINDS BETWEEN 8-11 KTS WILL VEER NORTHWEST BY TONIGHT.
CEILINGS ARE EXPECTED TO DROP TO MVFR/IFR TONIGHT.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  82  57  69  53 /  60  40  20  10
MKL  80  57  67  50 /  60  60  30  10
JBR  78  55  68  48 /  50  30  20  10
TUP  83  58  72  52 /  70  70  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 13, 5:04 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CDT FRI MAY 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
504 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH
TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN
AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS.

HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH
LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG
TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN.
OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE
REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION
ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA
RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER.
BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL
REMAIN OF SERIOUS CONCERN.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

JLH

In the hours before

Special weather statement, May 13, 12:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT FRI MAY 13 2011

ARZ027-035-048-131800-
CROSS AR-ST. FRANCIS AR-POINSETT AR-
1227 PM CDT FRI MAY 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...

  CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF FAIR OAKS AT 1227 PM CDT...
MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CROSS...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR HARRISBURG...PARKIN...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3559 9105 3564 9056 3509 9053 3504 9105
TIME...MOT...LOC 1727Z 251DEG 26KT 3516 9099

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 11:00 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph45 min
May 13, 1:19 AM CDTSevere Thunderstorm WarningMEGCross, St. Francis41 min
May 13, 1:26 AM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis34 min
May 13, 2:15 AM CDTSevere Thunderstorm WarningMEGLee, Phillips45 min
May 13, 2:27 AM CDTSevere Thunderstorm WarningMEGLee, St. Francis48 min
May 13, 4:30 AM CDTFlash Flood WarningMEGLee, St. Francis2 hr
May 13, 12:25 PM CDTSevere Thunderstorm WarningMEGRandolph50 min
May 13, 12:27 PM CDTSpecial Weather StatementMEGCross, Poinsett33 min
May 13, 12:44 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis46 min
May 13, 12:58 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis47 min
May 13, 1:00 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett45 min
May 13, 1:06 PM CDTSevere Thunderstorm WarningMEGClay, Randolph39 min
May 13, 1:23 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 13, 1:36 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett28 min
May 13, 1:37 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis53 min
May 13, 1:39 PM CDTSevere Thunderstorm WarningMEGClay, Randolph21 min
May 13, 2:08 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett52 min
May 13, 2:17 PM CDTSpecial Weather StatementMEGClay, Greene28 min
May 13, 2:19 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis41 min
May 13, 2:33 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi57 min
May 13, 2:38 PM CDTSevere Thunderstorm WarningMEGClay, Greene52 min
May 13, 3:24 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.